Allergic reaction to excedrin along with back pain and breathing issues

Patient

Q: I am having an allergic reaction to excedrin and I have back pain and breathing problems

Symptoms:  breathing, middle back pain, chest pain, hives, sore joints, itchy hands
Doctor

A:   You seem to be allergic to 'Aspirin'. Hence, all NSAIDs (Non-Steroidal Anti-Inflammatory Drugs) should be avoided. There are other groups of analgesics that can be prescribed for your backache. You should mention about your allergy to every doctor you visit and have it included in your health card as well. Visit your doctor for further evaluation of your backache and breathing problem. You may also see a Physiotherapist for advise regarding Short Wave Diathermy and Isometric Back Exercises that may help your condition.

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews